# SDR AALA202102229012

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 76,352 hours, 9,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: No Test
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) LIGHT NOT WORKING.  REPLACED EPAS BATTERY PACK WITH SERVICEABLE UNIT IAW AMM 52-11-20, OPS CHECK GOOD.
